MathSciNet Relay Station
MathSciNet bibliographic data
MR384703 10D15
Saito, Hiroshi Automorphic forms and algebraic extensions of number fields. Proc. Japan Acad. 51 (1975), no. 4, 229–233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement